# SDR DALA1101410659

- Difficulty date: November 16, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 63,908 hours, 29,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 480-500 S1r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 LIGHTNING STRIKES AT UPPER CROWN AREA BETWEEN FSTA 480-500 1 STRIKE BETWEEN S1-2R, OTHER BETWEEN S2-3R.  ACCOMPLISHED ERA 488008-14 ORIGINAL ON N/R CARD 170690.
